# SDR FDEA202507151215

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320917
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL #253KF EXISTING DAMAGED. REFER TO   WRI 25-50/5525 FOR WORK DETAILS.  DAMAGED FLOOR PANEL NUMBER 252KF MAIN DECK CARGO COMPARTMENT REMOVED AND   REPLACED AS PER AMM 53-21-04-4. FLOOR PANEL NUMBER 252KF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
